摘要
In this paper the existence and uniqueness of solutions for a class of semilinear parabolic partial differential equations with non-Lipschitz coefficients on Riemannian manifold are obtained. Two non-Lipschitz functions are provided to show our results.
源语言 | 英语 |
---|---|
页(从-至) | 579-589 |
页数 | 11 |
期刊 | Journal of Mathematical Analysis and Applications |
卷 | 314 |
期 | 2 |
DOI | |
出版状态 | 已出版 - 15 2月 2006 |
已对外发布 | 是 |
指纹
探究 'Existence and uniqueness of solutions for a class of semilinear parabolic PDEs with non-Lipschitz coefficients' 的科研主题。它们共同构成独一无二的指纹。引用此
Zhang, X. (2006). Existence and uniqueness of solutions for a class of semilinear parabolic PDEs with non-Lipschitz coefficients. Journal of Mathematical Analysis and Applications, 314(2), 579-589. https://doi.org/10.1016/j.jmaa.2005.04.014